Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29205
Title: A matrix trace inequality
Authors: Yang, MY
Yang, XQ 
Teo, LK
Issue Date: 2001
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2001, v. 263, no. 1, p. 327-331 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this note, the matrix trace inequality for positive semidefinite matrices A and B, is established, where m is an integer. The above inequality improves the result given by Yang (J. Math. Anal. Appl. 250 (2000), 372-374).
URI: http://hdl.handle.net/10397/29205
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1006/jmaa.2001.7613
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

21
Last Week
1
Last month
0
Citations as of Oct 11, 2017

WEB OF SCIENCETM
Citations

22
Last Week
0
Last month
Citations as of Oct 16, 2017

Page view(s)

30
Last Week
1
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.